# SDR USAA950256

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Fwd Press Blkhd
- Part time: 19,953 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING SCHEDULED SIP INSPECTION, FOUND CRACK IN THE FORWARD PRESSURE BULKHEAD LOWER CONNECTION ANGLE AT FRAME 1550 BETWEEN STATION 72 AND 3.  STOP DRILLED CRACKS AND INSTALLED DOUBLER PER SRM 53-11-00.  (W)
